# SDR REXA2018043000333

- Difficulty date: April 30, 2018
- Submitted: May 2, 2018
- Operation: Air carrier
- Aircraft: N8894A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7894
- Aircraft time: 26,915 hours, 24,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY LIGHT OUT. R&R LIGHT BULB IAW AMM 33-51-21. OPS CHECK GOOD NO DEFECTS.
